Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suffering from hair loss, suggested medicines, condition aggrevated. suggestions?

Hi, My hair becoming so thin since last 1 year and last 15 days back i have gone to dermatologist and she suggested me that Tugain 5 solution, Neutriderm anti hair-loss lotion, Finax and Keralgone tablets along with laser comb treatment. My hair is falling more when am using these medications which was not there before treatment. Kindly suggest me using this medications will improve hair-loss or reduces hair-loss. Regards, Mahesh
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Hello Mahesh.
Finasteride and Minoxidil are both FDA approved medicines for male pattern baldness. Your doctor perhaps forgot to tell you that both these medicines may increase the amount of shedding in some individuals at the beginning of therapy. Do not fret.
Please visit your doc again and sort it out with her. Most important, do not stop using the medicines on your own, with out consulting your doctor.
Best Regards.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor